# SDR SWAA2024083016747

- Difficulty date: July 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS986.5; LBL43; WL208.1 AFT GALLEY AND LAV 2024-458668<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45 MG; S/N: 130064101; DUE DATE: 13-DEC-24.;[02] ON STEP 9; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[03] ON STEP 10; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[04] PERFORMED REPAIR ON FLOOR BEAM BS986.5 AND LBL43; WL 208.1 AFT GALLEY AND LAV IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4; TABLE 204 FIG 205 SEE INDIVIDUAL SING-OFFS BELOW.;[05] CERTIFIED REPAIR STEP 4 RII ACCOMPLISHED
